# SDR FDEA202010132483

- Difficulty date: October 13, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 59,247 hours, 23,372 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUTPLATE STRAP AND NUTPLATE ARE CORRODED ON FLOORBEAM BS 1681.8 LBL 24.   REMOVED CORROSION, IAW B757 SRM 53-00-51-1A AND REPLACED NUTPLATE STRAP, IAW BOEING DWG 146N5693 REV B.
